About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 636217, 13 pages
http://dx.doi.org/10.1155/2012/636217
Research Article

On Asymptotically Quasi- -Nonexpansive Mappings in the Intermediate Sense

1Department of Mathematics, Hangzhou Normal University, Hangzhou 310036, China
2College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming 650221, China

Received 1 September 2012; Accepted 9 October 2012

Academic Editor: Yongfu Su

Copyright © 2012 Xiaolong Qin and Lin Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaolong Qin and Lin Wang, “On Asymptotically Quasi--Nonexpansive Mappings in the Intermediate Sense,” Abstract and Applied Analysis, vol. 2012, Article ID 636217, 13 pages, 2012. doi:10.1155/2012/636217